# SDR AALA20151005004

- Difficulty date: September 7, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 62,937 hours, 33,539 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, CTR TANK FUEL BOOST PUMPS NOT FEEDING FROM CTR TANK.  CTR LOW PRESS LIGHT ILLUMINATED.  R & R CTR AFT BOOST PUMP IAW AMM 28-20-07, DIFFERENTIAL PRESS SWITCHES S1-266 & S1267 IAW AMM 28-41-01 & CTR TANK VOLUTE & VOLUTE HOUSING IAW AMM 28-20-07.  SEE ALSO AALA20150907002, AALA20151005002, AALA20151005003 & AALA20151005005.
